Show simple item record

dc.contributor.authorAnguraj, Annamalai ( Orcid Icon 0000-0003-0517-2875 )
dc.contributor.authorMurugesan, Chinnagounder ( )
dc.date.accessioned2021-05-18T18:54:46Z
dc.date.available2021-05-18T18:54:46Z
dc.date.issued2005-02-11
dc.identifier.citationAnguraj, A., & Murugesan, C. (2005). Continuous selections of set of mild solutions of evolution inclusions. Electronic Journal of Differential Equations, 2005(21), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13592
dc.description.abstract

We prove the existence of continuous selections of the set valued map ξ → S(ξ) where S(ξ) is the set of all mild solutions of the evolution inclusions of the form

ẋ(t) ∈ A(t)x(t) + ∫t0 K(t, s) F(s, x(s))ds
x(0) = ξ, t ∈ I = [0, T],

where F is a lower semi continuous set valued map Lipchitzean with respect to x in a separate Banach space X, A is the infinitesimal generator of a C0-semi group of bounded linear operators from X to X, and K(t, s) is a continuous real valued function defined on I x I with t ≥ s for all t, s ∈ I and ξ ∈ X.

dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectMild solutionsen_US
dc.subjectDifferential inclusionsen_US
dc.subjectIntegrodifferential inclusionsen_US
dc.titleContinuous selections of set of mild solutions of evolution inclusionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record